# SDR SCNA20230510145

- Difficulty date: May 9, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N825SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34410
- Aircraft time: 50,073 hours, 28,244 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 763214: 1L BOARDING DOOR SLIDE IS EXPOSED AND COMING OUT BY GIRT BAR.  - - - RESOLUTION: RE-STOWED L1 SLIDE PER AMM TASK 25-66-01. A/C OK FOR SERVICE.
